# SDR C2XA97IA214

- Difficulty date: July 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12709
- Make and model: Emb EMB-120RT
- Aircraft serial: 120101
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 12015374002
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING A-CHECK INSPECTION, THE RIGHT VERTICAL STABILIZER TO FUSELAGE DRAG ANGLE WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE CRACKED SECTION OF DRAG ANGLE IAW CONTINENTAL EXPERSS ENGINEERING CHANGE REPAIR AUTHORIZATION EC5530-01013, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
